# SDR AALA20101015TUL14

- Difficulty date: October 15, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 47,595 hours, 6,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY OVERHEAD EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR AFT GALLEY OVERHEAD EMERGENCY LIGHT.  OPS CHECKS NORMAL.
